By the same authors

Asymptotic Laws for symbolic Dynamical Systems

Research output: Chapter in Book/Report/Conference proceedingChapter

Author(s)

Department/unit(s)

Publication details

Title of host publicationTopics in Symbolic Dynamics and Applications
DatePublished - Jun 2000
Pages123-165
Number of pages43
PublisherCambridge University Press
EditorsF Blanchard, A Maass, A Nogueira
Volume279
Original languageEnglish
ISBN (Print)9780521796606

Publication series

NameLondon Mathematical Society Lecture Note Series
Volume279

Abstract

These are notes of a mini-course given in the Summer School on Symbolic
Dynamics, Temuco (Chile), January 1997. The aim is to present some results
concerning asymptotic limit laws for the occurrence of asymptotically rare events
associated with some symbolic dynamical systems. The results will be mainly presented for shifts of finite type, but there will be left questions of whether these results remain valid for more general or possibly intrinsically different subshifts.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations